My doctor perscribes hydrocodone-Acetiminophen 5-500 for my severe neck tension and I take 1-1/2 almost every night. Never more than that. But, I noticed hearing seems to be dimmer in my left ear. Did research on hearing loss with this drug and now I'm scared to death. I want OFF! Can my hearing be reversed when I get this out of my system?
First,get your ears examined by a doctor. That's not a very a large amount of Vicodin at all. From what I've read, hearing loss occurs after prolonged use at high doses and is not reversable. You really should see a doctor to calm your fears.
I used a low dose of Vicodin many, many years ago for a semi-short period of time and I definitely have diminished hearing. My hearing didn't come back after I got off it. (I also got a ringing in my ears, which also didn't resolve. I deal with that by always having something on, radio, TV, etc. It's worse when things are totally silent.)
Good luck. Check with your doctor and see where you're at with your hearing loss. You will learn to compensate with it.
Thank you all. Made an appt. today for a hearing evalutation. My brother has menieres syndrome but he doesn't take any drugs at all. Also, grew up with a rock-n-roll guitar player, dad, which might have something to do with this as well.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.